MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Contact Us Links
 

Volume 4.Number 2.July 2010

 

  • On Properties of Modified Degree Six Chordal Rings Network
    Raja Noor Farah Azura, Mohamed Othman, Peng Yee Hock and Mohd. Hasan Selamat
    (abstract.pdf , fullpaper.pdf)

  • Flow and Heat Transfer over a Stretching Cylinder with Prescribed Surface Heat Flux
    Norfifah Bachok and Anuar Ishak
    (abstract.pdf , fullpaper.pdf)

  • On Subalgebras of Genetic Algebras Arising on Mathematical Models of Population Genetics
    Narziev N.B
    (abstract.pdf , fullpaper.pdf)


  • A Pursuit-Evasion Differential Game with Many Pursuers and One Evader
    Gafurjan Ibragimov and Noor Aidawati Hussin
    (abstract.pdf , fullpaper.pdf)


  • Comparison of Type I Error Rates Between T1 and Ft Statistics for Unequal Population Variance Using Variable Trimming
    Zahayu Md Yusof, Abdul Rahman Othman and Sharipah Soaad Syed Yahaya
    (abstract.pdf , fullpaper.pdf)

  • The Generalized Principle of Localization for the N-Fold Fourier Integrals
    Anvarjon Ahmedov

    (abstract.pdf , fullpaper.pdf)


  • On Huntsberger Type Shrinkage Estimator for the Mean of Normal Distribution
    Z. A. Al-Hemyari
    (abstract.pdf , fullpaper.pdf)

  • Classification of 3-Dimensional Complex Diassociative Algebras
    Ikrom M. Rikhsiboev, Isamiddin S. Rakhimov and Witriany Basri
    (abstract.pdf , fullpaper.pdf)